Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Mirena coil fitted, bleed, cramp, pain in body. Should i be worried?

I got the mirena coil fitted about 3 weeks ago. I bleed and cramped for 2 weeks and now this has tailed off. However, in its place I now have really sensitive and painful nipples and a really sharp pain in my right side every time I go to the toilet. its stopping me being able to push when I go for a poo but still hurts even when i have a wee. it also hurts when I have sex and the penis jabs the right side of my vagina . Should I be worried?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
hi thanks for your query
Mirena coil contains levonorgestrel . this has some side effects as severe cramps or pelvic pain,
extreme dizziness, feeling like you might pass out,heavy or ongoing vaginal bleeding, vaginal sores, vaginal discharge that is watery, foul-smelling discharge,severe pain in your side or lower stomach,
pale skin, weakness, easy bruising or bleeding,fever, chills, or other signs of infection,pain during sexual intercourse,sudden numbness or weakness, especially on one side of the body,breast tenderness or pain,weight gain, acne, changes in hair growth,and mood changes.
It may become embedded into the wall of the uterus, or may perforate in the uterus. If this occurs, the device may no longer prevent pregnancy, or it may move outside the uterus and cause scarring, infection, or damage to other organs.
In above condition you must consult your doctor
I hope this will help
Best wishes

Answered: Tue, 19 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor